Skip to main content
Article thumbnail
Location of Repository

and references

By Mr (m: D (d, Hovey Mark (-wesl, Wolmer V. Vasconcelos and Pacific J. Math

Abstract

Additive closed symmetric monoidal structures on R-modules. (English summary) J. Pure Appl. Algebra 215 (2011), no. 5, 789–805. Let R be a ring. Additive closed symmetric monoidal structures on the category of (left) R-modules are shown to be in correspondence with a class of left R-modules having two commuting right R-actions (called two-fold bimodules), satisfying some coherence conditions. Examples are considered in case R is one of the following: the ring of integers modulo n, a division ring, and k[Z/2Z] for k a field. In the latter case, a detailed analysis of all additive closed symmetric monoidal structures is provided. Finally, there are some structure results: the two-fold bimodule inducing the monoidal structure is shown to be faithful with respect to any R-action, and the unit of the monoidal structure is a finitely generated module with a commutative endomorphism ring. Reviewed by Adriana Bala

Year: 2000
OAI identifier: oai:CiteSeerX.psu:10.1.1.353.4680
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://citeseerx.ist.psu.edu/v... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.